MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH 3.0 CT PT PLAN; TEMPLATES

DEPUY ORTHOPAEDICS INC US TRUMATCH 3.0 CT PT PLAN; TEMPLATES
Catalog Number 431001
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the medial side from memory stated 3mm ish cut and 9 from high.Because of tibial wear medial/posterior it was a 12mm cut to avoid air swing.We found this out intraoperatively but did say when he looked at plan it was not accurate and questioned where you took landmarks particularly on the medial side of tibia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: a1: tmk00142295.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "the medial side from memory stated 3mm ish cut and 9 from high.Because of tibial wear medial/posterior it was a 12mm cut to avoid air swing.We found this out intraoperatively but did say when he looked at plan it was not accurate and questioned where you took landmarks particularly on the medial side of tibia" and "no actual guides were produced and used in the case due to time restrictions.I was referring only to the plan they provided the surgeon so things like delay and lot number aren¿t applicable.He was provided information prior to the case but didn¿t use it because it wasn¿t accurate".The device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event due to insufficient evidence provided.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing records evaluation (mre) was not performed as no lot number was provided for this complaint.If the lot/serial number becomes available, the record will be re-assessed.The overall complaint was not confirmed for trumatch 3.0 ct pt plan.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this complaint.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: d10.

Brand Name
TRUMATCH 3.0 CT PT PLAN
Common Device Name
TEMPLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23366235
Report Number1818910-2025-18073
Device Sequence Number15940153
Product Code HWT
UDI-Device Identifier10603295451907
UDI-Public(01)10603295451907
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number431001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRUMATCH 3.0 CT PT PLAN
Patient SexUnknown